Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tauberian conditions for $L^{1}$-convergence of Fourier series


Author: Časlav V. Stanojević
Journal: Trans. Amer. Math. Soc. 271 (1982), 237-244
MSC: Primary 42A16; Secondary 42A20
DOI: https://doi.org/10.1090/S0002-9947-1982-0648089-2
MathSciNet review: 648089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that Fourier series with asymptotically even coefficients and satisfying ${\lim _{\lambda \to 1}}\lim {\sup _{n \to \infty }}\sum _{j = n}^{[\lambda n]}{j^{p - 1}}|\Delta \hat f(j){|^p} = 0$, for some $1 < p \leqslant 2$, converge in ${L^1}$-norm if and only if $||\hat f(n){E_n} + \hat f( - n){E_{ - n}}|| = o(1)$, where ${E_n}(t) = \sum _{k = 0}^n{e^{ikt}}$. Recent results of Stanojević [1], Bojanic and Stanojević [2], and Goldberg and Stanojević [3] are special cases of some corollaries to the main theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A16, 42A20

Retrieve articles in all journals with MSC: 42A16, 42A20


Additional Information

Keywords: <IMG WIDTH="28" HEIGHT="23" ALIGN="BOTTOM" BORDER="0" SRC="images/img4.gif" ALT="${L^1}$">-convergence of Fourier series
Article copyright: © Copyright 1982 American Mathematical Society